MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION RFA, LUER LOCK - LUER LOCK; SYRINGE, PISTON

BAXTER HEALTHCARE CORPORATION RFA, LUER LOCK - LUER LOCK; SYRINGE, PISTON
Catalog Number H93813901
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an unspecified quantity of rapidfill connectors contained particulate matter (dark) ¿that did not appear embedded¿.This was identified during inspection prior to use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h6.H4: the lot was manufactured from january 22, 2020 - january 23, 2020.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
RFA, LUER LOCK - LUER LOCK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10150529
Report Number1416980-2020-03344
Device Sequence Number2027933
Product Code FMF
UDI-Device Identifier00085412478364
UDI-Public(01)00085412478364
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K872743
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberH93813901
Device Lot Number60222885
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer07/20/2020
Initial Report FDA Received Date06/12/2020
Supplement Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.